# SDR AWXA200600198

- Difficulty date: December 23, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED CORROSION ON 1016 BULKHEAD LOWER GASKET RETRAINING STRIP FROM BL 2L TO BL 4R.  MAINTENANCE REMOVED CORROSION ON THE -10 STRIP IAW BOEING 737-300 SRM 51-10-02-0G AND WAS WITHIN LIMITS.  REMOVED CORROSION ON THE -16 STRIP AND CORROSION WAS OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE -16 STRIP IAW BOEING 737-300 SRM 51-40-02-06 FIGURES 9 AND 10 AND BOEING DWG 65-46812.
